# SDR MALA954411

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3422,  DURING THE PRE-FLIGHT FOR THE FIRST FLIGHT OF THE DAY, ALL OF THE CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED ALL OF THE EMERGENCY LIGHT BATTERY PACKS.  SYSTEM OPERATED SATISFACTORILY.  (X)
